MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INTROCAN SAFETY®; I.V. SAFETY CATHETER

B BRAUN MELSUNGEN AG INTROCAN SAFETY®; I.V. SAFETY CATHETER
Model Number 4253540-01
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Corrected information d4 primary unique udi number evidence at disposal: no sample received and no picture available for a proper analysis.Device history record (dhr): reviewed the device history record for batch number 24b06g8361 and there were no defect encountered during in process and final control inspection.Reviewed assembly process: this product is assembled on automated assembly machines equipped with 100% vision system and test stations.The vision system checks the clip presence and clip condition.Defective parts which failed the vision system checking will be detected and be rejected automatically by machines.The in-line test equipment is also subjected to frequent calibration and regular verification related to its proper function.Herewith potential malfunctions of the systems would be detected immediately and would be mitigated immediately.The process cards for the complaint batch was reviewed and no abnormality observed.Manufacturing control: besides the in-line test equipment, products are subjected to functional inspection by in-process qc and final control qc based on random samples basis.The complaint batch passed the clip function test.Conclusion: as no sample and no picture available, further investigation was not possible.The complaint batch show no abnormality during the manufacturing process.Complaint is therefore not confirmed.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the complaint: " i wanted to infuse the patient, i had put on my gloves, i had not taken a box on my trolley, i left towards the care station with my 3 catheters in my hand and secured to put them in a needle box.The safety of one of the catheters was removed and i pricked myself with the catheter with which i had tried to infuse the patient." immediate actions: hand washing, 5-minute dakin bath and analysis done by nurse hygienist.

Brand Name
INTROCAN SAFETY®
Common Device Name
I.V. SAFETY CATHETER
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20415755
Report Number9610825-2024-00753
Device Sequence Number8390038
Product Code FOZ
UDI-Device Identifier04046963317638
UDI-Public(01)04046963317638(11)240206(17)290201(10)24B06G8361
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4253540-01
Device Lot Number24B06G8361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown